# SDR AALA984242

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION OUT OF SRM LIMITS ON TEE-INNER CHORD, ONE AREA BLENDED.  SECOND AREA CORROSION CUT OUT.  INSTALLED FILLER OF .125 7075T6 ALUM IN CUTOUT.  INSTALLED REPAIR STRAP OF .125 7075T6 ALUM INSTALLED WET W/BMS 5.95 USING BACB30NW6K FASTENERS.  BLEND ALL CORROSION.  TRIM AREA AS NOTED ON SKETCH,  FABRICATE FILLER FROM 7075-T6.  FABRICATE REPAIR STRAP FROM .125 7075T6.  ALODINE ALL BARE ALUMINUM, APPLY TWO COATS BM510-11 PRIMER.  INSTALL STRAP AND FILLER IAW ATTACHED USING BACB30NW6K FASTENERS IAW SRM.  (M)
